Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s002080050048> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- s002080050048 doi "10.1007/s002080050048".
- s002080050048 first "Indranil".
- s002080050048 isCitedBy Indranil_Biswas.
- s002080050048 issue "3".
- s002080050048 journal Mathematische_Annalen.
- s002080050048 last "Biswas".
- s002080050048 pages "511–529".
- s002080050048 title "Parabolic ample bundles".
- s002080050048 url 10.1007%2Fs002080050048.
- s002080050048 volume "307".
- s002080050048 year "1997".